# SDR AALA201703059005

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 73,008 hours, 26,588 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR ESCAPE SLIDE, AFT RELEASE CABLE PIN, SAFETY STRING BROKEN.   REPLACED THE PIN BREAKAWAY TIE IAW CMM 25-61-28.
